MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO FEMORAL CANAL BRUSH, IRRIGATION/SUCTION; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO FEMORAL CANAL BRUSH, IRRIGATION/SUCTION; LAVAGE, JET
Catalog Number 0210004000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the plastic femoral brush lost bristles when used in the femoral canal during a procedure.There was no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description

Brand Name
FEMORAL CANAL BRUSH, IRRIGATION/SUCTION
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8941046
Report Number0001811755-2019-02840
Device Sequence Number328332
Product Code FQH
UDI-Device Identifier34546540144134
UDI-Public34546540144134
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210004000
Device Lot Number18064012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Initial Date Received by Manufacturer 08/19/2019
Supplement Date Received by Manufacturer12/12/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1